Indian Journal of Dental ResearchIndian Journal of Dental ResearchIndian Journal of Dental Research
HOME | ABOUT US | EDITORIAL BOARD | AHEAD OF PRINT | CURRENT ISSUE | ARCHIVES | INSTRUCTIONS | SUBSCRIBE | ADVERTISE | CONTACT
Indian Journal of Dental Research   Login   |  Users online: 1331

Home Bookmark this page Print this page Email this page Small font sizeDefault font size Increase font size         

    Article Cited by others

ORIGINAL RESEARCH

Prevalence of two root canals in human mandibular anterior teeth in an Iranian population

Rahimi Saeed, Milani Amin Salem, Shahi Shahriar, Sergiz Youbert, Nezafati Saeed, Lotfi Mehrdad

Year : 2013| Volume: 24| Issue : 2 | Page no: 234-236

   This article has been cited by
 
1 A Study of the Root Canal Morphology of Mandibular Anterior Teeth Using Cone-beam Computed Tomography in a Chinese Subpopulation
Ting Han,Yue Ma,Lin Yang,Xinyu Chen,Xin Zhang,Yan Wang
Journal of Endodontics. 2014;
[Pubmed]  [Google Scholar] [DOI]

 

Read this article